Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2018, Volume 20, Number 1, Pages 55–63 (Mi svmo690)  

Mathematics

Numerical method for systems of nonlinear Volterra integral equations of the first kind with discontinuous kernels

A. N. Tyndaa, D. N. Sidorovb, I. R. Muftahovc

a Penza State University
b L. A. Melentiev Energy Systems Institute, Siberian Branch of the Russian Academy of Sciences, Irkutsk
c Main Computing Center of Joint Stock Company «Russian Railways»

Abstract: In this paper we investigate the systems of nonlinear Volterra integral equations of the first kind with kernels having jump discontinuities along the set of smooth curves. The necessary theory concerning the existence and uniqueness of solutions of such systems is described. An iterative numerical method is proposed, based on the linearization of integral operators using the modified Newton-Kantorovich scheme. For this purpose, we calculate the Fréchet derivatives of the components of integral vector-operator at the initial approximation point. The kernels of the integral equations in the linear systems remain constant for each iteration. This allows to reduce the computational expenses in numerical realization of the method. For linear systems of integral equations arising at each step of the iterative process, we use a piecewise-constant approximation of the exact solution and special adaptive grids that take into account kernels discontinuities. The error of the method is estimated. Suggested numerical approach also allows the application of some more accurate approximations of the exact solution in aggregate with the corresponding quadrature formulas. The accuracy order increases by unity when the piecewise-linear approximation is used.

Keywords: systems of nonlinear Volterra integral equations, discontinuous kernels, Newton-Kantorovich method, adaptive meshes, approximation of the integrals

DOI: https://doi.org/10.15507/2079-6900.20.201801.55-63

Full text: PDF file (440 kB)
References: PDF file   HTML file

UDC: 517.9
MSC: 65R20

Citation: A. N. Tynda, D. N. Sidorov, I. R. Muftahov, “Numerical method for systems of nonlinear Volterra integral equations of the first kind with discontinuous kernels”, Zhurnal SVMO, 20:1 (2018), 55–63

Citation in format AMSBIB
\Bibitem{TynSidMuf18}
\by A.~N.~Tynda, D.~N.~Sidorov, I.~R.~Muftahov
\paper Numerical method for systems of nonlinear Volterra integral equations of the first kind with discontinuous kernels
\jour Zhurnal SVMO
\yr 2018
\vol 20
\issue 1
\pages 55--63
\mathnet{http://mi.mathnet.ru/svmo690}
\crossref{https://doi.org/10.15507/2079-6900.20.201801.55-63}
\elib{https://elibrary.ru/item.asp?id=32780464}


Linking options:
  • http://mi.mathnet.ru/eng/svmo690
  • http://mi.mathnet.ru/eng/svmo/v20/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:90
    Full text:18
    References:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021